On Modular Homology in the Boolean Algebra, III

Siemons, Johannes and Jones, Phillip (2001) On Modular Homology in the Boolean Algebra, III. Journal of Algebra, 243 (2). pp. 409-426.

[img]
Preview
PDF (On_modular_homology_in_the_boolean_algebra_III-2001.pdf)
Download (142kB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:26
Last Modified: 24 Jul 2019 17:42
URI: https://ueaeprints.uea.ac.uk/id/eprint/20868
DOI: 10.1006/jabr.2000.8683

Actions (login required)

View Item View Item